# SDR DALA13039643760

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,581 hours, 14,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT EMERGENCY LIGHT GROUND ILLUMINATION INOPERATIVE.  MX REPLACED POWER SUPPLY BATTERY CHARGER AT 23DEF IAW AMM, OPS CHECK OK.
